Blank

When do paxil side effects go away

Common Questions and Answers about When do paxil side effects go away

paxil

- To restate my former Question #5 in the context above, if I switched to Wellbutrin (and weaned off Paxil), 1) what might Wellbutrin not do as well as Paxil, and 2) What different side effects is it known for? In other words, why would anyone choose Paxil over Wellbutrin? Is it less aggressive in treating anxiety? Or is it primarily a matter of trial and error with different drugs against people's inherently different brain/body chemistries?
Also my Dr did not mention drug interactions... what drugs do you need to stay away from while on paxil? I hear you cannot even have a glass of wine, thanks for your time. p.s., what other drugs are out there if paxil is not right for me?
also when i get off of Paxil can I just stop right away like that?
Jennifer375, The "unreal" feeling that Paxil caused you, did it ever go away? When? How? I had been on Paxil for 3 days when I had my first "panic attack" and have had a constant "unreal" feeling ever since, almost like the attack never fully ended. I stopped taking paxil that day but this feeling just will not go away.
Having a fear if medications is quite common, so you're not alone there. Paxil DOES have quite a reputation when it comes to worse side effects and a tougher w/d, although, like lydia said, when done right, it can be tolerable. I wish that NO one would ever research a med before trying it. It's the frantic googling that leads people to give up before they even start, and that's very unfortunate...you could be eliminating an option that could give you miraculous results.
A lady that works with me is on it, she used to get panic attacks and she has been on Paxil for 15 years. She told me that she had no side effects from it and after about three weeks, she felt great again, like "herself" I long to feel like that again too, but I am so nervous about medication!!!! I just cannot stress it enough. I know that I need help and I thought I could teach myself to get over it, but it seems like the meds are my only other option.
Can you go cold turkey to get off paxil and what can I do to help with the withdrawl? I am out of medication and cann't afford a refill at this time.
I am coming off it now due to the side effects. That's not to say that it won't work for you, though. Paxil helps a lot of people. What really helped me was the gradual acceptance that these palps won't kill me. It took 4 years, many doctors visits and a lot of suppport, but I can say that I don't fear them so much anymore. They are annoying and uncomfortable, but I have actually learned how to ignore them. Which was NOT easy.
If you continue to take it, it is very possible that side effects will not go away and you will have to try another medication.
I don't want to quit taking the Paxil as I know some side effects will go away with time but the weight loss, loss of appetite and nausea are starting to concern me. I don't have insurance and dont want to go back to the doctor if these are normal side effects that will subside. Any advise would be greatly appreciated!
It might be because of the anxiety. Is your anxiety any better? It takes a while for the meds. to kick in so maybe give it a little more time and if you are still having the same problems please call your doc. Anxiety can do a lot of things to our minds and bodies. Take care.....
Dear A, Paxil (paroxetine) may have multiple side effects. Patients taking Paxil may suffer few or no side effects. The dosage you're taking (3-5mg/day) is low, the average therapeutic dose is 20mg/day. Despite the low dose you are suffering from side effects. The incidence of these side effects are, decreased sexual desire (upto 25%) sedation 24%, weakness 22%, dry mouth 18%. You may consider taking Paxil in the evening or at bedtime inorder to reduce daytime side effects.
I stopped it for about two weeks and they seemed to go away. Then I tried starting the Paxil again and within a few days chest, stomach and shoulders have several pimples. Most are kind of in a line or grouped together. Very minor itching if any. So I stopped about 4 days ago.Pimples are still there though. Also, a small very slightly raised spot appeared on my cheek. Not very noticable, but it is there.
(there fore paxil and insensitivity do not go hand in hand) It sounds to me like you are starting to gain control of your life and for some reason that is threatening to him. From what you have said he sounds like a controling/needy person (forgive me if i am wrong) But the snide remarks and the jealousy are signs of someone who feels threatened.
I wish I had an answer. I really do. I have the same episodes all of the time, daily right now. Depersonalization and derealization. I don't have any tools to offer, I really wish I did. It's all I can do to hang on when it starts. It's like a slow emotional anesthetization that ends with me not really being here. I can't stop it, I can't control it.
However, I have taken other SSRIs and SNRIs, and while the withdrawal effects can be really unsettling and uncomfortable, they do decrease in severity and eventually go away with time. I wonder whether the tremors are a side effect from starting Paxil, or a withdrawal symptom from weaning off the Cymbalta, or both?
My daughter is currently taking a combination of depakote, lamictal, and abilify for a mood disorder. However, her doctor feels the overwhelming problem with her is an anxiety disorder that is not being addressed by the current meds. The doctor wants to ween her off the lamictal completely and start her on klonopin wafers. I am concerned about the "drowsiness" side effects. Do these eventually go away?
No to sound pessimistic, but my experience is that if one SSRI causes sexual side effects, they all do. Wellbutrin supposedly does not, but the other side effects of it were intolerable for me. I have also read that Lexapro has a lower incidence of sexual side effects than some of the older SSRI's, but I do not know this personally.
I am afraid to take the Celexa because I've heard so many things about side effects and withdrawals when you try to stop. Should I go back to the doctor or try the Celexa? Anybody else suffer with this same thing?
I think your symptoms are side effects from Paxil; maybe your organism doesn't support this med. When I started on cymbalta I suffered severe nausea.
If anyone else has been on, or off and on paxil for this many years and can give me any kind of idea when these side effects will go away, I would be more than grateful. For all of you who choose to go back on this medicine due to illness from coming off, I totally understand. I personally feel that if I can get through this with the grace of God, I will never touch this stuff again. I was never told, remember that I started this years ago, that I would have problems with withdrawal.
If you do a slow taper, things should go smoothly. I'm not sure why you were taking the Paxil. Some come off of an SSRI and seem fine for a good chunk of time and others rebound into symptoms right away. Take that day by day. Paxil is a pregnancy category C I believe and the school of thought is that it should not be taken when pregnant unless absolutely necessary.
My question is I am approaching the 2 week mark and I keep thinking these nasty side effects will all go away now. How long do these side effects take to completely be free from your body? I know I should just be positive and realize I was on this medicine for two years, it just might not dissappear in two weeks. I am mostly concerned with the dizziness , nausea, and blood sugar drops? I am 35 years old . Paxil was the only medication I was on. I am very healthy. I am 116 lbs , about 5'4.
Constantly tired, unable to orgasm, and reserved personality. Im 25 and male and have never taken medication like this. How long do the side effects last or is going to continue?
There is an adjustment period with these types of medications, and you should report any side effects of them to your doctor right away. He can tell you if it's your body adjusting to the medication, or if it's not the right medication for you. Often it is trial and error as to what will work best for us, which can be frustrating. What works for one, may not for another. It takes 4-6 weeks for you to get the full benefit of the medication and to feel better.
Serzone (Nefazodone) is an antidepressant which may have all the side effects that you describe. It is difficult to predict if these side effects will go away or not. To limit the development of adverse effects, the usual recommended starting dose of Serzone is 100 mg two times daily, with gradual increases by 100 to 200 mg a day, at intervals of no less than 1 week per increase. Older patients and people with liver disease may require lower doses.
Still having trouble sleeping, eating, I don't know if I'm going to get through this. Does it ever go away? Where can I go? Who knows anything? The drug company won't comment, they don't have any substantive contact information anywhere. If only somebody could help me. Thank you.
i am off xanax for a week now and feel better living without it but i do have bouts of severe negative thoughts which i hope will go away, God willingly...
MedHelp Health Answers